# SDR DALA2014070403888

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 67,090 hours, 29,898 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD LOWER CORNER LOCATED FRAME 66 AND STRINGER 23L.  REPLACED LOWER CORNER LOCATED FRAME 66 AND STR 23L AFT PAX CABIN IAW SRM 51-72-11, AND DWG D534 80009.
